# SDR CA130515003

- Difficulty date: April 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650976003216
- Condition: Failed
- Location: Egpws
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH, TERRAIN NOT AVAIL, EICAS MESSAGE IS SHOWN.  LATER ON, AURAL WARNING, TOO LOW TERRAIN, IS HEARD.  ABORTED APPROACH DUE TO BAD WEATHER AND RETURN TO ORIGIN AIRPORT.    ACFT RELEASED TO SERVICE.  EGPWS COMPUTER REPLACED AFTER 2 SUBSEQUENT FLIGHTS.
